# SDR RRXA97167

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8087U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45977
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5613861347
- Condition: Corroded
- Location: Bs 8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO FUSELAGE NOSE SKIN SPLICE DOUBLER, AT Y=8 AND LONGERON 21R.  REMOVED AND TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW FAA DER TIMCO ENGINEERING SKETCH REO-03037.
